# SDR 2003FA0001063

- Difficulty date: October 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Aircraft: N244S
- Make and model: Cessna 310
- Aircraft serial: 35153
- Engine: Cont O470*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NACELLE AUX FUEL TANK, DISCOVERED A LARGE AREA OF CORROSION ON THE TOP WING SKIN. THE TANK HAD TRAPPED MOISTURE BETWEEN IT AND THE WING TOP OVER A PERIOD OF YEARS. THE CORROSION WAS CLEANED AND THE SKIN HAD LOST LESS THAN 10 PERCENT OF ITS ORIGINAL THICKNESS. THE AREA WAS CLEANED, TREATED AND PRIMED PRIOR TO REINSTALLATION OF THE TANK. THIS TANK WAS INSTALLED AS A PART OF THE RILEY TURBO ROCKET CONVERSION INSTALLED IN 1962.
